You are here:

Hair Loss/Fosamax and hair loss

Advertisement


Question
Can fosamax cause hair loss? I've been reading that it can be a side effect of this and similar meds. Thanks!

Answer
I have never seen a case of hair loss due to fosamax.  It is not listed as a possible side effect in Litt's Drug Eruption and Reaction Manual.
In a listing of side effect published by the Mayo Clinic the incidence is listed a less common than those in the rare category.
www.mayoclinic.org/.../alendronate-and.../side-effects/drg-20073984
So - in short the answer is no, it does not cause hair loss ( except is some rare unreported case)

Hair Loss

All Answers


Answers by Expert:


Ask Experts

Volunteer


Peter J. Panagotacos, <B>M.D.</B>

Expertise

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery.

Experience

I have 30 years experience in the field of medical and surgical Hair Restoration and am Board Certified in Dermatology and Hair Restoration Surgery. More information can be found at my website www.hairdoc.com

©2016 About.com. All rights reserved.